# SDR AU971218

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 713683
- Condition: Cracked
- Location: Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE DOOR POST BULKHEAD CRACKED IN AREA OF STRESS RELIEF NOTCH. CRACK LENGTH 3.175MM (0.125IN). FOUND DURING INVESTIGATION IAW AD/180/75 AMDT1.
